# SDR ASAA9980089

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: 49157401
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOR HOLD OPEN HOOK WOLD NOT ENGAGE.  REPLACED R1 DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.  (M)
